MathSciNet Relay Station
MathSciNet bibliographic data
MR2076680 32M15 (17B56)
Choe, Insong; Hong, Jaehyun Integral varieties of the canonical cone structure on $G/P$. Math. Ann. 329 (2004), no. 4, 629–652.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement